# SDR UALA2008112406642

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 30,493 hours, 11,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lanyard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT, EMERGENCY EXIT SIGN INOP.  LENS LANYARD OBSTRUCTING ELECTRICAL CONNECTION RE-ADJUSTED.  OPS CHECK OK.
